MAUDE Adverse Event Report: STRYKER GMBH CORTEX SCREW AXSOS 3 TI Ø3.5MM / L30MM; PLATE, FIXATION, BONE

STRYKER GMBH CORTEX SCREW AXSOS 3 TI Ø3.5MM / L30MM; PLATE, FIXATION, BONE
Catalog Number 661430
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The hospital reported the following event : "during radiographic inspection at 9 months of osteosynthesis shows a pseudoseptic osteoarthritis of the left tibia with fracture of the osteosynthesis plate (placed on (b)(6) 2018 following an open fracture in the left leg).Provisional measures and actions taken: need for surgical resumption on (b)(6) 2018 with removal of the material, samples, first time mask with spacer in cement fixation by external fixator and antibiotic therapy.The device has been retained for expertise.Clinical consequences noted: need for surgical resumption and septic pseudarthrosis.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
This device is concomitant and did not contribute to the reported failure.Therefore, this complaint is closed without further investigation.If any additional information is provided indicating otherwise the record will be reopened and the investigation will be reworked.

Brand Name
CORTEX SCREW AXSOS 3 TI Ø3.5MM / L30MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8002691
Report Number0008031020-2018-00893
Device Sequence Number16193739
Product Code HRS
UDI-Device Identifier07613252580362
UDI-Public07613252580362
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181091
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number661430
Device Lot NumberL08941
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2018
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer10/31/2018
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient Weight85